City Research Online

L-infinity maps and twistings

Chuang, J. & Lazarev, A. (2011). L-infinity maps and twistings. Homology, Homotopy and Applications, 13(2), pp. 175-195.


We give a construction of an L-infinity map from any L-infinity algebra into its truncated Chevalley-Eilenberg complex as well as its cyclic and A-infinity analogues. This map fits with the inclusion into the full Chevalley-Eilenberg complex (or its respective analogues) to form a homotopy fiber sequence of L-infinity-algebras. Application to deformation theory and graph homology are given. We employ the machinery of Maurer-Cartan functors in L-infinity and A-infinity algebras and associated twistings which should be of independent interest.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
Download (361kB) | Preview



Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login